MathSciNet Relay Station
MathSciNet bibliographic data
MR1073530 (92f:16021) 16K20 (12E15)
Sethuraman, B. A. Indecomposable division algebras. Proc. Amer. Math. Soc. 114 (1992), no. 3, 661–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement